English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Higher-rank zeta functions for elliptic curves

MPS-Authors
/persons/resource/persons236497

Zagier,  Don
Max Planck Institute for Mathematics, Max Planck Society;

Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Supplementary Material (public)
There is no public supplementary material available
Citation

Weng, L., & Zagier, D. (2020). Higher-rank zeta functions for elliptic curves. Proceedings of the National Academy of Sciences of the United States of America, 117(9), 4546-4558. doi:10.1073/pnas.1912023117.


Cite as: https://hdl.handle.net/21.11116/0000-0006-3ABF-3
Abstract
There is no abstract available